# SDR UIEA2021083101918

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- System (JASC): 4920 · APU Core Engine
- Part: Isolation Valve
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING UNLOADING LOST APU DUCT PRESSURE( TRANS TO MDDR 152610 CAT C IAW DDG 49-11-01-01.  /  REF LOGPAGE 1395659 ITEM 5: FOUND ISO VALVES IN OFF POSITION,  PUSHED ISO SWITCH IN, OPS CHECK GOOD. THIS CLEARS MDDR #152610 IAW B767 AMM 49-11-00. )
